# SDR WX0A2025010832259

- Difficulty date: November 13, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 51,959 hours, 17,782 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0053: PASSENGER COMPARTMENT, AFT PRESSURE BULKHEAD, ELECTRICAL WIRES CAHFING. / APU FEEDER CABLE FROM CABIN TERMINAL BLOCK 2996VT TO APU GENERATOR AND STARTER. MOTOR AND TERMINAL BLOCK 7508VT REPLACED IAW ESPM 20-33-42-0I, 20-44-52-01 AND AMM 24-23-51-400-00J-A, 49-42-51-400-006-A. SEE AWS FOR DETAILS."
